# SDR AALA202404017253

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 30,726 hours, 12,590 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND WIRES STICKING OUT OF SEAT TRACK COVER, ONE WIRE IS OPEN.  OPERATES SEAT MOUNTED EXIT PATHWAY LIGHT FOR ROW 28. REPAIRED BROKEN WIRE TO EXIT PATHWAY SEAT MOUNTED LIGHT ROW 28 PER ESPM 20-43-13.
